Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 760502, 5 pages
http://dx.doi.org/10.1155/2014/760502
Research Article

On the System of High Order Rational Difference Equations

1Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang, Guizhou 550004, China
2School of Science, Guilin University of Technology, Guilin, Guangxi 541000, China
3Department of Mathematics and Physics, Hunan Institute of Technology, Hengyang, Hunan 421002, China

Received 15 March 2014; Revised 2 July 2014; Accepted 22 July 2014; Published 29 October 2014

Academic Editor: Chunrui Zhang

Copyright © 2014 Qianhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. DeVault, G. Ladas, and S. W. Schultz, “On the recursive sequence xn+1=A/xn+1/xn-2,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3257–3261, 1998. View at Publisher · View at Google Scholar
  2. R. M. Abu-Saris and R. DeVault, “Global stability of yn+1=A+yn/yn-k,” Applied Mathematics Letters, vol. 16, pp. 173–178, 2003. View at Publisher · View at Google Scholar
  3. G. Papaschinopoulos and C. J. Schinas, “On a system of two nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 415–426, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Q. Zhang, L. Yang, and D. Liao, “Global asymptotic behavior of positive solutions to the system of rational difference equations,” Journal of Southwest University, vol. 7, pp. 12–15, 2012 (Chinese). View at Google Scholar
  5. Q. Zhang, L. Yang, and J. Liu, “Dynamics of a system of rational third-order difference equation,” Advances in Difference Equations, vol. 2012, article 136, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. M. Amleh, E. A. Grove, G. Ladas, and D. Georgiou, “On the recursive sequence xn+1=A+(xn-1/xn),” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. He, W. Li, and X. Yan, “Global attractivity of the difference equation xn+1=a+xn-k/xn,” Applied Mathematics and Computation, vol. 151, no. 3, pp. 879–885, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. DeVault, G. Ladas, and S. W. Schultz, “Necessary and sufficient conditions the boundedness of xn+1=A/xnp+B/xn-1q,” Journal of Difference Equations and Applications, vol. 3, pp. 259–266, 1998. View at Google Scholar
  9. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. P. Agarwal, W. Li, and P. Y. H. Pang, “Asymptotic behavior of a class of nonlinear delay difference equations,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 719–728, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic, Dordrecht, Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. R. S. Kulenonvic and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapaman & Hall/CRC, Boca Raton, Fla, USA, 2002.
  13. W. Li and H. Sun, “Dynamics of a rational difference equation,” Applied Mathematics and Computation, vol. 163, no. 2, pp. 577–591, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Su and W. Li, “Global attractivity of a higher order nonlinear difference equation,” Journal of Difference Equations and Applications, vol. 11, no. 10, pp. 947–958, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Hu and W. Li, “Global stability of a rational difference equation,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1322–1327, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. F. Ibrahim, “Two-dimensional fractional system of nonlinear difference equations in the modelling competitive populations,” International Journal of Basic & Applied Sciences, vol. 12, no. 5, pp. 103–121, 2012. View at Google Scholar
  17. T. F. Ibrahim, “Closed form solution of a symmetric competitive system of rational difference equations,” Studies in Mathematical Sciences, vol. 5, no. 1, pp. 49–57, 2012. View at Google Scholar
  18. T. F. Ibrahim and Q. Zhang, “Stability of an anti-competitive system of rational difference equations,” Archives des Sciences, vol. 66, pp. 44–58, 2013. View at Google Scholar